# SDR AUS20030796

- Difficulty date: April 24, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302158
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE FIRE WARNINGS. EXTINGUISHER DISCHARGED. NO EVIDENCE OF FIRE FOUND. FAULTY FIRE DETECTORS PN 302158 AND PN 473275.
